MAUDE Adverse Event Report: MASIMO - 40 PARKER RD SET MP-05; OXIMETER

MASIMO - 40 PARKER RD SET MP-05; OXIMETER
Model Number 4082-9
Medical Device Problem Codes Unable to Obtain Readings (1516); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other, additional manufacturing narrative (if other): the returned cable was evaluated.During evaluation the cable passed all visual and functional testing.The resistor failed which caused the cable to be unable to provide an audible or visual alarm.Further analysis of the resistor is not possible through normal disassembly techniques.The cable does not function.
 
Event or Problem Description
The customer reported cables stopped working.The information was not reading on the screen.No patient impact or consequences were reported.

Brand Name
RD SET MP-05
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key7018400
Report Number2031172-2017-01005
Device Sequence Number1548644
Product Code DQA
UDI-Device Identifier00843997009775
UDI-Public00843997009775
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K042536
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4082-9
Device Catalogue Number4082
Device Lot Number17DWV
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/20/2017
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2017
Initial Report FDA Received Date11/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1